# SDR SWIA200211159

- Difficulty date: July 19, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,169 hours, 46,696 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK, LEFT AND RIGHT FWD FLOOR SEAT TRACKS ARE CORRODED.  REMOVED AND REPLACED LEFT AND RIGHT FWD FLOOR SEAT TRACKS IAW 53-01-05.
